Menstruation Late Due To Side Effects Of KB?

Afternoon ,, I want to ask ya..At the beginning of April I got my period, and it should be the end of March around the 25th of a month’s KB schedule, because the doctor said I had excess hormones and were not required to have hormonal contraceptives, I tried this month but I didn’t have birth control but how come I haven’t menstruated yet … it must be early this month, my menstrual schedule … Is it possible that it’s still not normal or what? The problem is acute trauma if I have to get pregnant again … In fact, even when I was in family planning I was still using a condom, please answer it … Thank you

1 Answer:

Hello Litha,

Injectable birth control is a hormonal contraceptive which one of its side effects can indeed disrupt the menstrual cycle. Sometimes someone who stops injecting birth control still experiences side effects of menstrual cycle disorders for several weeks to several months in the future. Thus, the delay in your period may be due to the side effects of injecting contraception, especially if you stop using injection condoms while using a condom, the possibility of pregnancy is relatively small.

But that does not mean it is impossible to get pregnant huh. The possibility of pregnancy remains after stopping injecting contraception. Therefore, you can try to do a test pack 1 week after your period is late. If negative, do a re-testpack 1 week after that.

If you don't want to get pregnant again but can't use hormonal birth control, you should use other non-hormonal contraceptives, such as condoms and IUDs. You can consult further with your obstetrician about the contraceptive options that are more comfortable for you and your husband.

Menstruation is late apart from the side effects of birth control and pregnancy, it can also be caused by other conditions such as stress, fatigue, polycystic ovary syndrome, hormonal disorders, thyroid disease, chronic diseases, and malnutrition.

To help make your period more smooth, you can do the following tips:

Get plenty of rest Regular exercise Avoid fatigue Keep your body in an ideal body weight Consumption of healthy and nutritious food Manage stress well If in 3 months you have not menstruated too and the testpack remains negative, you should consult with your obstetrician first to be sure the cause and if necessary you can be given a more optimal handling yes.

Hope it helps you,

Thank you

: by

Related Question

(1 year ago)

...

Difficulty Concentrating Accompanied By Difficulty Communicating With Others?

Difficulty Concentrating Accompanied By Difficulty Communicating With Others?

(1 year ago)

I am 16 years old … r lately I often find it hard to digest what people say … I often feel confused … I also sometimes often say something wrong … I want to...

Overcoming Breast Tumors To Be Completely Cured?

Overcoming Breast Tumors To Be Completely Cured?

(1 year ago)

want to ask .. my sister aged 20 years old has a tumor in her right breast .. ?? It has been operated 2 days ago as big as a thumb of the hand .. Can not get it from the lab the tu...

Leave a Reply

Your email address will not be published. Required fields are marked *